Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What causes pain in leg with no tingling and numbness when having autoimmune hepatitis?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
my daughter is 39yrs old has autoimmune hepatis has had mult hip and knee replacements using spinal ansthia. she is currently having severy pain into R leg unable to walk and has no numbness or tingling. this pain comes and goes no connection for the excacerbation.. MRI shown some bludging to her lower spine but they have dongnosed her with spinal neuropathy as an icu nurse of 30yrs these s/s do not sound like neuropathy can you help??
Posted Sat, 4 Jan 2014 in Brain and Spine
Answered by Dr. Rakhi Tayal 8 hours later
Brief Answer: Can be due to nerve root irritation. Detailed Answer: Hello, Thanks for trusting us with your health concern. The severe pain in the right leg with no tingling and numbness could be due to a spinal neuropathy. Since she has some bulging discs in the lower spine, the nerve root compression can cause these symptoms. She can consult a neurologist for proper diagnosis after a detailed examination. Medicines like Gabapentin or pregabalin might help in reducing such nerve related pain. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor